# SDR FDEA202406220847

- Difficulty date: June 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 76,420 hours, 29,958 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 185N300132
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WRI 55-10/7117 INSP:   WHILE WORKING ITEM 5510-7085 "R/H HORIZONTAL STAB UPPER PNL SKIN INSP" (HIGH   FREQUENCY BOND TESTING PER 757 NDT MANUAL) THE PREVIOUS DAMAGE WAS "1 INCH X 3   INCHES AND HAS PROGRESSED TO 1 INCH X 5 INCH'S AND AN ADDITIONAL AREA OF DAMAGE OF   1.5 INCHES X 5.5 INCHES.   REMOVED/ REPAIRED BY RE-REPLACING DOUBLER ON PANEL (USING EA F-5510-T0320065P7 REV   H)  REPAIRED RH HORIZ. STAB TOP SKIN  AT STAT FSS 137.847 IN REF TO EA F-5510-T0320065 REV. H P7.- RH HORIZ STAB-EXIXTING UPPER SKIN PANEL REPAIR DELAM -, AND 757 SRM  55-10-01-2R. THIS IS A MAJOR REPAIR.
